# SDR LR7A2013032500459

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7075T60090
- Condition: Cracked
- Location: Bs 770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND LT AFT FUSELAGE INTERIOR BULKEAD INBD CAP CRACKED AT FS 770, WL158, LBL67.  REPAIRED IAW SMP583 SRM FIG 53-50-14.  R
